# SDR SWAA2018102226158

- Difficulty date: October 21, 2018
- Submitted: October 23, 2018
- Operation: Air carrier
- Aircraft: N8619F
- Make and model: Boeing 737-8H4
- Aircraft serial: 33939
- Aircraft time: 18,248 hours, 7,874 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Fseu
- Part number: 285A12002
- Condition: Faulty
- Location: E&E Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DECLARED EMERGENCY, FLAPS 25 LOCKOUT ON APPROACH.  EMERGENCY DECLARED.  LANDING UNEVENTFUL.  R&R FLAP SLAT ELECTRONIC UNIT PER MM.
